Home » benadryl » Currently Reading:

What happens if you take too much Antihistamine?

Tags: , , 9 Comments

Antihistamine overdose is not often fatal, but it is more common than people think. the effects of taking too much ,are a runny nose, itchiness, hives, and swelling of tissues. The most common brand name for oral antihistamine is Benadryl. Any comments?

Related Posts
  1. What can you do to get rid of an allergic reaction to latex?
  2. Does Benadryl make you drowsy?
  3. How do you get rid of a latex reaction?
  4. What is Benadryl used for?
  5. Why does loratab make you itch?
  6. What can you take for hives?
  7. Will Benadryl help with my common cold?
  8. What happens if you take 50 mg of diphenhydramine?
  9. How does someone get hives to go away?
  10. Will benedryl make me sleep?

Currently there are "9 comments" on this Question:

  1. Callie says:

    Can you take too much antihistamine? In: Allergies Niacin, also known as nicotinic acid, is one of the products produced when nicotine is burned. In other

  2. Thalia says:

    Fexofenadine is basically Terfenadine without the potential for heart problems. I would try that since you say Terfenadine was so helpful.

  3. Naoma says:

    antihistamine + alcohol? I know I know taking is not good. Tylenol and alcohol together fries any sleepy thing with alcohol your liver. Blah Blah. BUT if tylenol PM/advil PM (

  4. Mitzi says:

    If your blood gets too thin it loses its clotting ability. You can have unexplained bleeding throughout your body which can be life threatening. For more information, look here: http://www.nhlbi.nih.gov/health/dci/Dise… More:http://answers.ask.com/Health/Other/what_happens_if_blood_is_too_thin

  5. Edra says:

    There are things that can happen if a person gets too much fiber. One of the things that can happen is they could either get diarrhea from it or they can get constipated from too much fiber. More:http://answers.ask.com/Health/Other/what_happens_if_you_get_too_much_fiber

  6. Kacy says:

    A person can get an Iron overload by blood transfusion, or when you have taken to much iron. You really do not have symptoms of Iron overload, the only symptoms you would have are fatigue, low sex drive. Some people who have these symptoms … More:http://answers.ask.com/Health/Diseases/what_happens_if_you_have_too_much_iron

  7. Rikki says:

    Be sure not to take too much antihistamine. Many OTC cold and allergy medicines contain antihistamines, as do some prescription drugs. If you take more than

  8. Sherley says:

    What Happens If You Take Too Much Nyquil?. NyQuil Doxylamine is a form of antihistamine that reduces sneezing, watery eyes and a runny nose. It's Detail:http://www.ehow.com/how-does_5622404_happens-much-nyquil_.html

  9. Kim says:

    Can you take Benadryl and Aller Clear?

Comment on this Article:





Related Posts

What happens if I catch a sexually transmitted disease?

(8 Comments)

What happens when you herp too hard?

(7 Comments)

What happens if a male takes the plan b pill?

(8 Comments)

What happens when you wake up someone that is sleep walking?

(8 Comments)

What happens when you wakeup a sleep walking person?

(7 Comments)

Rash walking too much?

(8 Comments)

What happens when you take seroquel 100 mg

(8 Comments)

What happens when you wake someone up who is sleep walking?

(8 Comments)

What happens if you wake someone while their sleep walking?

(8 Comments)

What happens when we are sleep walking? What are are bodies doing?

(8 Comments)